MAUDE Adverse Event Report: NEOCIS INC. NEOCIS GUIDANCE SYSTEM; YOMI

NEOCIS INC. NEOCIS GUIDANCE SYSTEM; YOMI
Model Number DRW-1000-00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that one implant failed after robotic placement.The area was grafted, and the implant was replaced.
 
Additional Manufacturer Narrative
The device was not returned.The implant failure was reported by the user.Logfile analysis was performed and there was no indication of a loss of accuracy of the device or device error that could have resulted in the issue noted.A definitive root cause for the implant failure could not be determined based on limited information available.Per logfiles, the osteotomy was completed to 10.29mm and the implant was placed with the device to a max depth of 8.43mm.Possible reasons for implant failure could be associated with insufficient bone quality, poor oral hygiene, overheating the bone during the drilling process, or other medical or lifestyle choices (smoking or other health conditions).

Brand Name
NEOCIS GUIDANCE SYSTEM
Common Device Name
YOMI
Manufacturer (Section D)
NEOCIS INC.
545 nw 26th st
unit 700
miami 33127
Manufacturer (Section G)
NEOCIS INC.
545 nw 26th st
unit 700
miami FL 33127
Manufacturer Contact
jorge fernandes
545 nw 26th st
unit 700
miami, FL 33127
MDR Report Key23103038
Report Number3012787974-2025-80095
Device Sequence Number12700022
Product Code PLV
UDI-Device Identifier00810004900004
UDI-Public810004900004
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K161399
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDRW-1000-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2025
Initial Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale